# SDR IPXA2015080592050

- Difficulty date: August 4, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N141UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0824
- Aircraft time: 14,482 hours, 9,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INTERMITTENT.  PERFORMED ADT TEST IAW MM 33-51-00, PB 501.  SYS CHECKED OK.
